# SDR SWAA2018052922282

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 38,972 hours, 19,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5874002230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT STRAPS HOOK AND LOOP COVERS LOOSE.  SECURED COVERS PER SIP.
